Home » GoodSense Nighttime Cold & Flu Softgels
GoodSense Nighttime Cold & Flu Softgels

GoodSense Nighttime Cold & Flu Softgels


Where To Buy?


Find out the relevant products below and buy GoodSense Nighttime Cold & Flu Softgels.


Alternative Product Link:


Click Here if you do not find GoodSense Nighttime Cold & Flu Softgels in the above list.

Main Benefits:


Here are a few main benefits of GoodSense Nighttime Cold & Flu Softgels.

  • ACTIVE COMPONENTS: Active active ingredients in Nighttime Cold & Flu softgels are acetaminophen 325 mg, dextromethorphan HBr 15 mg, and doxylamine succinate 6.25 mg. Compare to the active components in Vicks NyQuil Cold & Flu.
  • USAGE: Nighttime Cold & Flu softgels aid ease coughing, sniffles, pains and discomforts due to the common cold & flu while you sleep.
  • COLD: A cold normally consists of a runny nose, sore throat, sneezing, and coughing. These symptoms can last for as much as two weeks.
  • FLU: Influenza (flu) is an infectious respiratory health problem brought on by influenza infections contaminating the nose, throat and lungs.
  • STOP THE SPREAD OF GERMS: Cover your nose and mouth with a tissue when you cough or sneeze and toss in the garbage after usage.

Better Alternative:


We found these products are better than GoodSense Nighttime Cold & Flu Softgels.

Last update on 2020-10-29 / Affiliate links / Images from Amazon Product Advertising API


More Info:


Here are some more information on GoodSense Nighttime Cold & Flu Softgels.
Tag Teams Battle Your Cold, Assist You Sleep Fans of battling understand well the tag-team principle: Groups of two face off in the ring, one employee at a time. When the going gets difficult, either challenger can reach out and tag his colleague for an altering of the guard. So it s affordable that you would desire team effort in your battle versus a cold or the flu, and GoodSense Night Time Cold and Flu Multi-Symptom can assist. GoodSense temporarily integrates the work of a painkiller, fever reducer, cough suppressant, and antihistamine to help in reducing your symptoms and assist you sleep. Is a cold or the flu selecting a battle with you in the ring of life? Tag group with GoodSense, and come out swinging. Instructions Take only as directed see Liver Caution. Do not go beyond 8 softgels per 24 hours. Adults & children 12 years and over: 2 softgels with water every 6 hours. Children 4 to under 12 years: ask a medical professional. Children under 4 years: do not utilize. What’s Within Active active ingredients (in each softgel): Acetaminophen 325 mg (pain reliever/fever reducer); Dextromethorphan HBr 15 mg (cough suppressant); Doxylamine succinate6.25 mg (antihistamine). Non-active active ingredients: D&C yellow no. 10, edible ink, FD&C blue no. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, cleansed water, sorbitol sorbitan solution. Cautions Liver Caution: This product includes acetaminophen. The maximum daily dosage of this product is 8 softgels (2,600 mg acetaminophen) in 24 hours. Severe liver damage might take place if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs including acetaminophen; 3 or more alcohols every day while utilizing this productSore throat caution: If sore throat is severe, lasts for more than 2 days, happens with or is followed by fever, headache, rash, queasiness, or throwing up, speak with a medical professional promptly.Do not utilize: with any other drug including acetaminophen (prescription or nonprescription). If you are not exactly sure whether a drug includes acetaminophen, ask a medical professional or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (specific drugs for anxiety, psychiatric, or psychological conditions, or Parkinson s illness), or for 2 weeks after stopping the MAOI drug. If you do not understand if your prescription drug includes an MAOI, ask a medical professional or pharmacist prior to taking this product; to make a child sleepy; if you have actually ever had an allergy to this product or any of its ingredients.Ask a medical professional prior to usage if you have: liver illness; glaucoma; cough that happens with excessive phlegm (mucus); a breathing issue such as emphysema or chronic bronchitis; consistent or chronic cough as happens with cigarette smoking, asthma, or emphysema; difficulty urinating due to a bigger prostate gland.Ask a medical professional or pharmacist prior to usage if you are: taking sedatives or tranquilizers; taking the blood thinning drug Warfarin.When utilizing this product: excitability might take place, specifically in children; might trigger significant sleepiness; prevent alcohols; beware when driving an automobile or running equipment; alcohol, sedatives, and tranquilizers might increase sleepiness.Stop usage and ask a medical professional if: pain or cough worsens or lasts more than 7 days; fever worsens or lasts more than 3 days; inflammation or swelling exists; new symptoms take place; cough returns or happens with rash or headache that lasts. These might be indications of a severe condition.If pregnant or breast-feeding, ask a health expert prior to use.Keep out of reach of children. In case of overdose, get medical aid or call a Toxin Nerve center right now (1-800-222-1222). Quick medical attention is vital for adults in addition to for children even if you do not discover any indications or symptoms.

Frequently Asked Questions:


Here are a few frequently asked questions and answers on GoodSense Nighttime Cold & Flu Softgels.

Question Question 1

Where Are These Produced?

Thank you for your question about the production of Good Sense Nightime Cold andFlu The product is produced in Canada. According to federal government labeling specs, if a product is produced outside the United States, it should be recorded on the labeling. If you would like extra information, please let us Thank you for your question about the production of Good Sense Nightime Cold andFlu The product is produced in Canada. According to federal government labeling specs, if a product is produced outside the United States, it should be recorded on the labeling. If you would like extra information, please let us understand and we would more than happy to more help you.


Our Insights:


See our insights (based upon our own experience after buying and utilizing the product, or based upon some research work) on GoodSense Nighttime Cold & Flu Softgels, these may be helpful for better understanding.

This is our favored nighttime cold medicine – it is half the expense of other alternatives, works simply as well, and to us personally, is much easier to swallow. There is the included benefit of it being provided rather than needing to go to a corner shop too. We have actually purchased this numerous times considering that we found it, and strategy to re-purchase it whenever it is required.

Our entire home was ill, these worked great and expense effective too.

A great deal of cash conserved compared to the name brand and equivalent relief. Attempt it.

As good as nyquil.

In some cases we get up in the middle of the night with a stuffy nose and sleeping disorders. Relying on how desperate we are to return to sleep we take either a couple of. Makes all the distinction.

Equivalent to nyquil. Works well.

Assisted with symptoms.

Works great.

Great product.

Much like name brand nitequil.

As effective as nitequil capsule for a much lower cost.

Works great.

This is among those things that’ll you’ll only benefit from purchasing off-brand. Exact same active ingredients as a lower cost. Yay.

They assist us sleep better during the night with this cold, and we like the softgel. Thanks for this good product.

We like that this cold medicine likewise knocks usout Take at bedtime as it works for hours and will make you drowsy in the am if you take it in the middle of the night.

When you buy otc generic medications, you simply desire them to carry out as marketed. These get the job done.

Works in addition to brand product. Cherry flavor better than original.

As far as we can inform a specific replicate of nyquil and more affordable.

We like them simple to swoller.

We only take 1 per night and we sleep so well.

Last update on 2020-10-29 / Affiliate links / Images from Amazon Product Advertising API

Leave a Reply

Your email address will not be published. Required fields are marked *

eight − 3 =

Share via
Copy link